New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

sunoBE
New Member


Date Joined Oct 2016
Total Posts : 1
   Posted 10/17/2016 6:12 AM (GMT -7)   
I started Orencia IV 750 mg initial dose. After 4 days, all areas that were painful have intensified, worst on the base of my left thumb which I am now unable to use/move due to severe pain. I am waiting to call the rheumatologist this AM. The same thing happened when I took Enbrel sq 2 months ago and the same thing happened. All my pains intensified, worst on my right ankle, to point I could not walk on it due to pain. Anyone has thoughts on this? Has this happened to you?

CA-Lynn
Regular Member


Date Joined Jul 2016
Total Posts : 24
   Posted 10/17/2016 9:06 AM (GMT -7)   
Didn't happen to me. Is it possible it's not the drug, but is simple the natural worsening of the disease? [Takes a while for these drugs to kick in.]

Don_D
Veteran Member


Date Joined May 2013
Total Posts : 548
   Posted 10/20/2016 11:20 AM (GMT -7)   
I have experienced this but it was while taking an antibiotic in the early days of my disease. I think they call it the herxheimer affect and the theory is that some people will have a violent worsening of their symptoms as a reaction to a medication (or also dietary changes like fasting) and that given time it will subside. I don't know though if this relates to the biologic class of RX though. I hope that your Doctor keeps a close eye on you and that you feel better soon.

Take care, -Don
New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, December 17, 2017 10:30 PM (GMT -7)
There are a total of 2,906,643 posts in 318,982 threads.
View Active Threads


Who's Online
This forum has 158320 registered members. Please welcome our newest member, alliefoi.
285 Guest(s), 6 Registered Member(s) are currently online.  Details
JimBear, Crispix, Africa99, Maverick6981, Sick Puppy, White Beard